# SDR DALA13035069258

- Difficulty date: July 9, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,170 hours, 22,404 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Seat 28a
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED READING LIGHT AT 28A OVERHEATING AND STRONG BURNING PLASTIC ODOR.  MX R & R LIGHT ASSY 28A IAW AMM.  OPS CHECKS OK.
